Volume 18, issue 7 (2018)

Recent Issues

Volume 18
Issue 7, 3749–4373
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Poincaré duality complexes with highly connected universal cover
3749

Beatrice Bleile, Imre Bokor and Jonathan A Hillman

Cubical rigidification, the cobar construction and the based loop space
3789

Manuel Rivera and Mahmoud Zeinalian

Noncrossing partitions and Milnor fibers
3821

Thomas Brady, Michael J Falk and Colum Watt

Knot Floer homology and Khovanov–Rozansky homology for singular links
3839

Nathan Dowlin

Some extensions in the Adams spectral sequence and the $51$–stem
3887

Guozhen Wang and Zhouli Xu

Dimension functions for spherical fibrations
3907

Cihan Okay and Ergün Yalçin

Weighted sheaves and homology of Artin groups
3943

Giovanni Paolini and Mario Salvetti

Equivariant complex bundles, fixed points and equivariant unitary bordism
4001

Andrés Ángel, José Manuel Gómez and Bernardo Uribe

Detecting a subclass of torsion-generated groups
4037

Emily Stark

Cohomology of symplectic groups and Meyer's signature theorem
4069

Dave Benson, Caterina Campagnolo, Andrew Ranicki and Carmen Rovi

On periodic groups of homeomorphisms of the $2$–dimensional sphere
4093

Jonathan Conejeros

Algebraic and topological properties of big mapping class groups
4109

Priyam Patel and Nicholas G Vlamis

Equivariant cohomology Chern numbers determine equivariant unitary bordism for torus groups
4143

Zhi Lü and Wei Wang

Spaces of orders of some one-relator groups
4161

Juan Alonso and Joaquín Brum

On the asymptotic expansion of the quantum $\mathrm{SU}(2)$ invariant at $q = \exp(4\pi\sqrt{-1}/N)$ for closed hyperbolic $3$–manifolds obtained by integral surgery along the figure-eight knot
4187

Tomotada Ohtsuki

Notes on open book decompositions for Engel structures
4275

Vincent Colin, Francisco Presas and Thomas Vogel

Anick spaces and Kac–Moody groups
4305

Stephen Theriault and Jie Wu

Logarithmic Hennings invariants for restricted quantum ${\mathfrak{sl}}(2)$
4329

Anna Beliakova, Christian Blanchet and Nathan Geer

Nonarithmetic hyperbolic manifolds and trace rings
4359

Olivier Mila

Publication of this issue is now complete.